# SDR RAIA950726

- Difficulty date: July 16, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N340TE
- Make and model: Bag JETSTM3201
- Aircraft serial: 939
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake Syst
- Condition: Low Fluid
- Location: Rt Mlg Brake
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STL - THE RT BRAKE INOP.  MAINTENANCE SERVICED CAPTAIN'S RT BRAKE MASTER CYLINDER (P/N ACM26810) WITH HYDRAULIC FLUID. TAXI CHECK AND LEAK CHECK GOOD.  (W)
